Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions
Yaohong Li and
Xiaoyan Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
By constructing some general type conditions and using fixed point theorem of cone, this paper investigates the existence of at least one and at least two positive solutions for systems of nonlinear higher order differential equations with integral boundary conditions. As application, some examples are given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/591381.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/591381.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:591381
DOI: 10.1155/2014/591381
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().